Alert archive / Indiana / Red Flag Warnings in 2010

Red Flag Warning 2, NWS Indianapolis, IN

April 15, 201039 counties in Indiana

NWS Indianapolis, IN issued this red flag warning at Apr 15, 2010, 8:53 AM EDT for 39 counties in Indiana. It took effect at Apr 15, 2010, 11:00 AM EDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 15, 2010, 8:53 AM EDT (12:53 UTC)
In effect from
Apr 15, 2010, 11:00 AM EDT
Expired
Apr 15, 2010, 8:00 PM EDT
In force
9 hr
Issued by
NWS Indianapolis, IN
All 39 counties

Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Daviess County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Martin County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Sullivan County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN

The radar

The Indianapolis radar (KIND), 15 km from the middle of the area, began a volume at 12:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 0.9 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2010-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2010-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -88 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2332 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
-88 m²/s²
0-3 km storm-relative helicity
-82 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

350 
WWUS83 KIND 151253
RFWIND

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
853 AM EDT THU APR 15 2010

...RED FLAG WARNING THIS AFTERNOON AND EARLY EVENING...

STRONG AND DRY SOUTHWEST FLOW WILL BRING WELL ABOVE NORMAL
TEMPERATURES AND FAIRLY LOW DEW POINTS THIS AFTERNOON AND EVENING.
RELATIVE HUMIDITIES WILL FALL TO CRITICAL FIRE WEATHER LEVELS OF
NEAR 25 PERCENT THIS AFTERNOON.

INZ021-028>031-035>049-051>057-060>065-067>072-152100-
/O.NEW.KIND.FW.W.0002.100415T1500Z-100416T0000Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
853 AM EDT THU APR 15 2010

...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. 

THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES... IN
INDIANA...21...28...29...30...31...35...36...37...38
...39...40...41...42...43...44...45...46...47...48
...49...51...52...53...54...55...56...57...60...61
...62...63...64...65...67...68...69...70...71...72

HIGH TEMPERATURES IN THE LOWER TO MIDDLE 80S...LOW RELATIVE
HUMIDITY VALUES NEAR 25 PERCENT...AND GUSTY SOUTHWESTERLY WINDS
IN THE 15 TO 25 MPH RANGE...COMBINED WITH LOW FUEL MOISTURES WILL
CREATE HAZARDOUS FIRE WEATHER CONDITIONS ACROSS CENTRAL INDIANA
DURING THE AFTERNOON AND EARLY EVENING HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

SMF
3 follow-up statements
507 
WWUS83 KIND 151706 CCA
RFWIND

URGENT - FIRE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
106 PM EDT THU APR 15 2010

...RED FLAG WARNING THIS AFTERNOON AND EARLY EVENING...

.STRONG AND DRY SOUTHWEST FLOW WILL BRING WELL ABOVE NORMAL
TEMPERATURES AND FAIRLY LOW DEW POINTS THIS AFTERNOON AND EVENING.
RELATIVE HUMIDITIES WILL FALL TO CRITICAL FIRE WEATHER LEVELS OF
NEAR 25 PERCENT THIS AFTERNOON.

INZ021-028>031-035>049-051>057-060>065-067>072-160000-
/O.NEW.KIND.FW.W.0002.100415T1706Z-100416T0000Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
106 PM EDT THU APR 15 2010

...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. 

THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES... IN
INDIANA...21...28...29...30...31...35...36...37...38
...39...40...41...42...43...44...45...46...47...48
...49...51...52...53...54...55...56...57...60...61
...62...63...64...65...67...68...69...70...71...72

HIGH TEMPERATURES IN THE LOWER TO MIDDLE 80S...LOW RELATIVE
HUMIDITY VALUES NEAR 25 PERCENT...AND GUSTY SOUTHWESTERLY WINDS
IN THE 15 TO 25 MPH RANGE...COMBINED WITH LOW FUEL MOISTURES WILL
CREATE HAZARDOUS FIRE WEATHER CONDITIONS ACROSS CENTRAL INDIANA
DURING THE AFTERNOON AND EARLY EVENING HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

SMF
473 
WWUS83 KIND 151921
RFWIND

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
321 PM EDT THU APR 15 2010

...RED FLAG WARNING IN EFFECT LATE THIS AFTERNOON AND EARLY
EVENING...

.STRONG AND DRY SOUTHWEST FLOW WILL BRING WELL ABOVE NORMAL
TEMPERATURES AND FAIRLY LOW DEW POINTS LATE THIS AFTERNOON AND
EVENING...AND RELATIVE HUMIDITIES WILL FALL TO CRITICAL FIRE
WEATHER LEVELS OF 25 TO 30 PERCENT.

INZ021-028>031-035>049-051>057-060>065-067>072-160000-
/O.CON.KIND.FW.W.0002.000000T0000Z-100416T0000Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
321 PM EDT THU APR 15 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES... IN
INDIANA...21...28...29...30...31...35...36...37...38
...39...40...41...42...43...44...45...46...47...48
...49...51...52...53...54...55...56...57...60...61
...62...63...64...65...67...68...69...70...71...72

HIGH TEMPERATURES IN THE LOWER TO MIDDLE 80S...LOW RELATIVE
HUMIDITY VALUES OF 25 TO 30 PERCENT...AND GUSTY SOUTHWESTERLY WINDS
IN THE 15 TO 25 MPH RANGE...COMBINED WITH LOW FUEL MOISTURES WILL
CREATE HAZARDOUS FIRE WEATHER CONDITIONS ACROSS CENTRAL INDIANA
DURING THE AFTERNOON AND EARLY EVENING HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

SMF
706 
WWUS83 KIND 160002
RFWIND

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
802 PM EDT THU APR 15 2010


INZ021-028>031-035>049-051>057-060>065-067>072-160115-
/O.EXP.KIND.FW.W.0002.000000T0000Z-100416T0000Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
802 PM EDT THU APR 15 2010

...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. 

THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES...
IN INDIANA...21...28...29...30...31...35...36...37...38
...39...40...41...42...43...44...45...46...47...48
...49...51...52...53...54...55...56...57...60...61
...62...63...64...65...67...68...69...70...71...72

THE CONDITIONS THAT CAUSED THE WARNING HAVE IMPROVED...SO THE
WARNING IS NO LONGER IN EFFECT.

$$

50

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this red flag warning went out at Apr 15, 6:18 AM EDT, 2 hours 35 minutes earlier.

Area forecast discussion, Apr 15, 6:18 AM EDT, 2 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
618 AM EDT THU APR 15 2010

.AVIATION...DISCUSSION FOR 15/12Z TAFS.
VFR CONDITIONS EXPECTED THROUGH THE PERIOD. CENTRAL INDIANA WILL
REMAIN UNDER THE INFLUENCE OF BROAD SURFACE HIGH PRESSURE OVER THE
SOUTHEAST STATES AND RIDGING ALOFT. MODEL SOUNDINGS INDICATING DEEP
SUBSIDENCE WITH ONLY PASSING CIRRUS AND POSSIBLY A FEW DIURNALLY
DRIVEN CUMULUS LATER THIS AFTERNOON. DEEP BOUNDARY LAYER MIXING
LOOKS LIKELY TO PROMOTE SOME WIND GUSTS APPROACHING 20KTS AS WELL
THIS AFTERNOON.

COLD FRONT WILL DRIFT INTO THE MID MISSISSIPPI VALLEY AND CENTRAL
GREAT LAKES TONIGHT WITH MID AND HIGH LEVEL CLOUDS INCREASING IN
COVERAGE AT THE TERMINALS AFTER MIDNIGHT. AT THIS POINT...APPEARS
ANY RAINFALL ASSOCIATED WITH THE FRONT WILL REMAIN TO THE NORTHWEST
OF THE TERMINALS THROUGH 12Z FRIDAY. SOUTHWEST WINDS WILL DECREASE
BELOW 10KTS AFTER SUNSET.

&&

.DISCUSSION.../12Z TODAY THROUGH 12Z MONDAY/.

ACROSS THE FORECAST AREA THIS MORNING...ANOTHER IN A STRING OF
SPECTACULAR NIGHTS WAS IN PROGRESS. UNDER CLEAR SKIES AT 07Z...TEMPS
ACROSS THE AREA WERE IN THE UPPER 50S TO THE MID 60S...W/ DEWPOINTS
IN THE UPPER 40S TO THE LOWER 50S...UNDER THE FAINTEST HINT OF A
SOUTH SOUTHEAST BREEZE.

FORECAST FOCI OF THE DAY ARE SHORT TERM TEMPS...AND POPS W/
IMPENDING FRIDAY FROPA. SECONDARY FOCUS ON RED FLAG POTENTIAL IS
ADDRESSED IN FIRE WEATHER DISCUSSION BELOW.

MODELS WERE IN RELATIVELY GOOD AGREEMENT WITH EXCEPTION OF AVAILABLE
12Z GEM WHICH WAS QUITE A BIT SLOWER THAN REMAINING GUIDANCE SUITE.
BLEND OF REMAINING GUIDANCE WAS USED FOR LARGE SCALE FEATURES.

MODELS HAVE BEEN VERY CONSISTENT W/ LIGHT QPF VALUES W/ FRONTAL
PASSAGE FOR SEVERAL DAYS. RIDGING ACROSS THE SOUTHEAST AND A
RELATIVELY MUTED UPPER LEVEL PATTERN WILL LIMIT AVAILABLE MOISTURE
AND THUS RESULTANT QPF...ALTHOUGH A RELATIVELY NARROW AREA OF
MOISTURE TRANSPORT FROM THE WESTERN GULF INTO THE CENTRAL PLAINS AND
NORTHERN MIDWEST HAS RESULTED IN PRECIPITABLE WATER VALUES WHICH FOR
THAT REGION ARE UP TO 200-300 PERCENT OF NORMAL...BUT WHICH FOR
CENTRAL INDIANA ARE MORE LIKE 100-170 PERCENT OF NORMAL...HEALTHY
BUT NOT NECESSARILY CRITICAL. THESE CLIMO PERCENTAGES ARE ALSO
HEAVILY INFLUENCED BY THE TIME OF YEAR...WHICH IS A LITTLE
MISLEADING GIVEN THE MORE SUMMER LIKE CONDITIONS OF LATE.

MAV POPS LOOKED PRETTY GOOD THROUGH THE SHORT TERM...INTRODUCING A
SLIGHT CHANCE TO LOW CHANCE POP ACROSS THE NORTH AND NORTHWEST LATE
TONIGHT AND MIDDLING LIKELY FOR FRIDAY. BUMPED THINGS BACK A BIT
FRIDAY EVENING...AS FRONT SHOULD BE ACROSS OUR SOUTHERN ZONES BY 00Z
SATURDAY...SO ONLY A SLIGHT CHANCE TO CHANCE POP FOR THE SOUTHERN
HALF OF THE CWA SEEMED WARRANTED.

ON TEMPS...ALTHOUGH 850 TEMP NUDGES DOWN SLIGHTLY TODAY...EXPECT
ANOTHER DAY OF FULL SUN AND HEALTHY SOUTHWEST FLOW/GOOD MIXING...SO
PERSISTENCE IS A LIKELY STARTING POINT...ON TOP OF WHICH...THERE HAS
BEEN FAIRLY SUBSTANTIAL GROUND TO BE MADE UP ON GUIDANCE LATELY.
BUMPED MAV UP SEVERAL DEGREES IN SPOTS BASED ON THIS. MAV LOWS LOOK
OK FOR TONIGHT GIVEN INCREASING CLOUD COVER. FOR FRIDAY...BUMPED MAV
UP A FEW DEGREES AGAIN AND TIGHTENED DEPICTED GRADIENT A BIT BASED
ON POSTFRONTAL OBSERVED TEMPS AND GFS ENSEMBLE INPUT. POST FRONTAL
PASSAGE THROUGH THE WEEKEND...RAISED MAV/MEX ACROSS THE BOARD...AS
IT SEEMS MUCH TOO COOL BASED ON TEMPS IN THE SOURCE REGION OF THE
POST FRONTAL AIR...AND THE FACTS THAT OPERATIONAL GFS MOS IS ON THE
COLD SIDE OF THE ENSEMBLE ENVELOPE ACROSS THE BOARD THROUGH THE
REMAINDER OF THE SHORT TERM...AND THAT MOS SEEMS TO STRUGGLE W/ WHAT
ARE OFTEN FAIRLY QUICK AND HEALTHY RECOVERIES IN THE FULL SPRING SUN.

&&

.FIRE WEATHER...MUCH CONSIDERATION GIVEN OVERNIGHT TO POTENTIAL FOR
RED FLAG CONDITIONS ACROSS CENTRAL INDIANA...W/ YET ANOTHER DRY
BREEZY DAY ON TAP. 10 HOUR FUEL MOISTURES LOOK TO BE AT OR JUST
BELOW CRITICAL VALUES...BUT MINIMUM RH VALUES THIS AFTERNOON APPEAR
TO STAY ABOVE 25 PERCENT CRITERIA...MAINLY 28 TO 35 PERCENT...W/ 20
FOOT WINDS NOT TERRIBLY IMPRESSIVE. MIXING MAY DROP DEWPOINTS A BIT
AT THE HEIGHT OF THE AFTERNOON...BUT MOISTURE ADVECTION INCREASING
AHEAD OF APPROACHING FRONT SHOULD OFFSET THIS SOMEWHAT. EVEN TAKING
MIN DEWPOINTS FROM YESTERDAY AND CALCULATING RH VALUES BASED ON MAX
TEMP FORECAST FOR TODAY ONLY BARELY TAKES US DOWN TO 25
PERCENT...AND DEWPOINTS THAT LOW ARE UNLIKELY. ON TOP OF ALL
THIS...VEGETATION LOOKS RATHER HEALTHY FOR THE TIME OF YEAR.
THUS...FEEL THAT FIRE DANGER IS RELATIVELY MINIMAL TO MODERATE TODAY
AND WILL HOLD OFF ON ANY FIRE HEADLINES/RED FLAG WARNING.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

PUBLIC...NIELD
FIRE WEATHER...NIELD
AVIATION...RYAN
Hazardous weather outlook, Apr 15, 4:14 AM EDT, 4 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
414 AM EDT THU APR 15 2010

INZ044>048-051>057-060>065-067>072-160815-
PARKE-PUTNAM-HENDRICKS-MARION-HANCOCK-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
414 AM EDT THU APR 15 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THUNDERSTORMS ARE LIKELY ON FRIDAY. WIDESPREAD SEVERE WEATHER IS
NOT ANTICIPATED...ALTHOUGH AN ISOLATED SEVERE STORM CANNOT BE
RULED OUT. LIGHTNING IS ALSO A THREAT FROM ANY THUNDERSTORM THAT
FORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ021-028>031-035>043-049-160815-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-HENRY-
414 AM EDT THU APR 15 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

THERE WILL BE A CHANCE FOR THUNDERSTORMS LATE TONIGHT ACROSS
NORTHERN PORTIONS OF CENTRAL INDIANA. WHILE SEVERE STORMS ARE NOT
EXPECTED...LIGHTNING IS A THREAT FROM ANY THUNDERSTORM THAT FORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THUNDERSTORMS ARE LIKELY ON FRIDAY. WIDESPREAD SEVERE WEATHER IS
NOT ANTICIPATED...ALTHOUGH AN ISOLATED SEVERE STORM CANNOT BE
RULED OUT. LIGHTNING IS ALSO A THREAT FROM ANY THUNDERSTORM THAT FORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

NIELD

Nearby

Red Flag Warnings in Indiana, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.